# SDR IPXA2021011964659

- Difficulty date: December 22, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C CENTER WING TANK STRINGER NR 47 IS CRACKED IN 3 PLACES BETWEEN STA XCW 27 TO XCW= -56.5.  REPAIRED CRACKED CENTER WING TANK STRINGER NR 47 BETWEEN STA XCW=27 TO XCW= -56.5, IAW SRM 57-10-03 REPAIR 1 FIG 201. (MAJOR)
